# SDR SWAA050813

- Difficulty date: March 16, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 55,970 hours, 52,538 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456114
- Part serial: 3267A
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY.  A SYSTEM HYDRAULIC LOST QUANTITY/PRESSURE.  REMOVED AND REPLACED NR 7 SPOILER ACTUATOR PER MM.
